Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 15, 2016, 6:03 PM EDT for Twiggs County, Wilkinson County, Georgia. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 15, 2016, 6:03 PM EDT (22:03 UTC)
- Expired
- Jul 15, 2016, 6:45 PM EDT
- In force
- 42 min
- Issued by
- NWS Atlanta, GA
Counties Twiggs County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 28 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.1 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 48 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 1047 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
442
WWUS82 KFFC 152203
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
603 PM EDT FRI JUL 15 2016
GAZ074-083-084-152245-
TWIGGS GA-WILKINSON GA-WASHINGTON GA-
603 PM EDT FRI JUL 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR TWIGGS...WILKINSON AND
SOUTHWESTERN WASHINGTON COUNTIES UNTIL 645 PM EDT...
AT 602 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM NEAR
TOOMSBORO TO SOUTHWEST OF JEFFERSONVILLE...MOVING NORTHEAST AT 20
MPH.
HAZARD...UP TO 40 MPH WIND...DIME SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
JEFFERSONVILLE...IRWINTON...MCINTYRE...TOOMSBORO...OCONEE...MARION...
DISTRICT PATH...FITZPATRICK...DRY BRANCH...HEBRON...RIPLEY...MYRICKS
MILL AND BULLARD.
LAT...LON 3274 8297 3256 8350 3280 8350 3295 8308
3295 8307 3296 8307 3302 8289
TIME...MOT...LOC 2202Z 227DEG 16KT 3277 8312 3263 8345
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 15, 3:17 PM EDT, 2 hours 46 minutes earlier.
Area forecast discussion, Jul 15, 3:17 PM EDT, 2 hours 46 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 317 PM EDT FRI JUL 15 2016 .SHORT TERM /Tonight through Saturday Night/... Morning clouds may have delayed start of convection however a few storms have started to develop. Hard to favor any one location so area wide chance looks okay for the evening...diminishing to slight chance later tonight. High pressure generally persists over the area through the period...but a boundary gets pushed into the TN/OH valley tonight into Saturday night with broad troughing aloft. This could help enhance thunderstorm development so have kept chance pops in 35 to 45 percent range Saturday and into Saturday evening. MAV/MET temperatures look okay but have trended on the warmer side of guidance for Saturday. 41 .LONG TERM /Sunday through Friday/... No changes have been made to the long term. Previous discussion is included below. 16 && LONG TERM /Saturday Night through Thursday/... /341 AM EDT FRI JUL 15 2016/ Fcst period begins with rather weak/broad flow aloft and a rather diffuse frontal boundary across the area for Sunday through Monday. Enhanced deep layer moisture and upwards of 2000-3000 J/kg of conditional instability will still allow for scattered storm potential and at least some strong convection /cannot rule out isolated severe/. Have kept chance pops in 30-40% range since no strong forcing mechanism at work to bring more organized or widespread chance. By Tuesday the upper ridge across the central majority of the CONUS amplifies placing the CWA under NW flow along with the influence of a front which may bring the next best chance of more widespread convection mainly impacting north GA by afternoon/evening. Have gone 40-50% pops accordingly for now and will need to monitor updates for any MCS potential coming across the TN valley given this setup. The NW flow looks to persist thru midweek allowing the area to be susceptible to any perturbations traversing the longwave energy but too much uncertainty this far out to go higher than general chance Wednesday. Guidance is in consensus with the aforementioned ridge broadening farther eastward by Thursday and shifting the moisture axis farther to our south so have limited pops mainly to central GA. Not much change thru period on temps as we stay about 2-4 degrees above climo and highs in low to mid 90s. Baker AVIATION... 18Z Update... Convection should continue to develop this afternoon...although cloud cover helped delay it especially north. Storms could linger well into the evening. winds should stay on the west side 6 to 10kt...diminishing this evening. //ATL Confidence...18Z Update... Medium confidence on timing of convection. Otherwise, high confidence remaining elements. 41 && .PRELIMINARY POINT TEMPS/POPS... Athens 72 93 71 92 / 40 50 40 30 Atlanta 73 92 73 91 / 40 50 40 30 Blairsville 66 87 65 88 / 40 50 40 40 Cartersville 70 92 70 92 / 40 50 40 30 Columbus 74 94 74 93 / 30 50 30 30 Gainesville 71 92 72 90 / 40 50 40 30 Macon 72 94 73 94 / 30 40 30 40 Rome 71 92 70 92 / 40 50 30 30 Peachtree City 70 92 70 91 / 40 50 30 30 Vidalia 74 95 75 94 / 30 40 30 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...41 LONG TERM....16 AVIATION...41
Hazardous weather outlook, Jul 15, 4:43 AM EDT, 13 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 443 AM EDT FRI JUL 15 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-160845- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 443 AM EDT FRI JUL 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE TODAY. A FEW STORMS COULD BECOME SEVERE...MAINLY ALONG THE INTERSTATE 20 CORRIDOR. ANY SEVERE STORM THAT DEVELOPS WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE SATURDAY THROUGH WEDNESDAY AREA-WIDE. BY THURSDAY POTENTIAL SHOULD BE MORE CONFINED TO CENTRAL GEORGIA. WHILE ISOLATED SEVERE CANNOT BE RULED OUT...WIDESPREAD ORGANIZED SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 15, 4:12 PM EDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
412 PM EDT FRI JUL 15 2016
GAZ106-152100-
CRISP GA-
412 PM EDT FRI JUL 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR CRISP COUNTY UNTIL 500 PM EDT...
AT 411 PM EDT...A STRONG THUNDERSTORM WAS NEAR ARABI...MOVING NORTH
AT 15 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CORDELE...ARABI...HATLEY...WENONA...EAST CRISP AND RAINES.
LAT...LON 3181 8382 3181 8383 3183 8384 3182 8385
3184 8386 3184 8387 3200 8390 3199 8361
3185 8361 3180 8362 3180 8380
TIME...MOT...LOC 2011Z 181DEG 11KT 3181 8375Special weather statement, Jul 15, 4:42 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
442 PM EDT FRI JUL 15 2016
GAZ105-106-108-152130-
CRISP GA-WILCOX GA-DOOLY GA-
442 PM EDT FRI JUL 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CRISP...WESTERN
WILCOX AND SOUTHEASTERN DOOLY COUNTIES UNTIL 530 PM EDT...
AT 441 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM NEAR
CORDELE TO NEAR PITTS...MOVING NORTHEAST AT 20 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CORDELE...ROCHELLE...PINEVIEW...PITTS...TREMONT...POPE CITY...
HATLEY...EAST CRISP...TIPPETTVILLE...PLEASANT VIEW AND SEVILLE.
LAT...LON 3192 8380 3212 8374 3212 8354 3205 8334
3188 8351
TIME...MOT...LOC 2041Z 215DEG 15KT 3196 8373 3195 8360Special weather statement, Jul 15, 5:06 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
506 PM EDT FRI JUL 15 2016
GAZ103>106-152145-
WEBSTER GA-SUMTER GA-CRISP GA-DOOLY GA-
506 PM EDT FRI JUL 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WEBSTER...SUMTER...
NORTHWESTERN CRISP AND SOUTHWESTERN DOOLY COUNTIES UNTIL 545 PM
EDT...
AT 504 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM
SOUTHWEST OF LILLY TO NEAR SMITHVILLE TO NORTH OF DAWSON...MOVING
NORTH AT 10 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
AMERICUS...VIENNA...PRESTON...PLAINS...BYROMVILLE...LESLIE...LILLY...
DESOTO...COBB...SUMTER...LAMAR...RICHWOOD...CROXTON CROSSROADS...NEW
ERA...HUNTINGTON...DRAYTON...METHVINS...MADDOX AND CENTERPOINT.
LAT...LON 3197 8444 3193 8444 3192 8446 3192 8457
3205 8457 3210 8419 3222 8393 3204 8377
3191 8406 3192 8434 3187 8434
TIME...MOT...LOC 2104Z 194DEG 7KT 3205 8396 3192 8419 3187 8447Special weather statement, Jul 15, 5:14 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
514 PM EDT FRI JUL 15 2016
GAZ096-107>109-152200-
DODGE GA-BLECKLEY GA-WILCOX GA-PULASKI GA-
514 PM EDT FRI JUL 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DODGE...SOUTHERN
BLECKLEY...NORTHWESTERN WILCOX AND PULASKI COUNTIES UNTIL 600 PM
EDT...
AT 513 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM NEAR
HAWKINSVILLE TO NORTH OF PITTS...MOVING NORTHEAST AT 10 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
HAWKINSVILLE...PINEVIEW...DUBOIS...MOCK SPRINGS...HARTFORD...PULASKI
STATE PRISON...CEDAR CREEK...FINLEYSON...BAILEYS PARK...WALLACE...
MOBLEY CROSSING AND OCMULGEE BANKS.
LAT...LON 3210 8361 3224 8361 3230 8360 3234 8344
3231 8325 3207 8338
TIME...MOT...LOC 2113Z 231DEG 11KT 3221 8348 3203 8358Special weather statement, Jul 15, 5:43 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
543 PM EDT FRI JUL 15 2016
GAZ083-084-093>097-105-107>109-152245-
TWIGGS GA-DODGE GA-BLECKLEY GA-WILKINSON GA-MACON GA-LAURENS GA-
PEACH GA-WILCOX GA-HOUSTON GA-DOOLY GA-PULASKI GA-
543 PM EDT FRI JUL 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR TWIGGS...DODGE...BLECKLEY...
SOUTHERN WILKINSON...EASTERN MACON...LAURENS...PEACH...NORTHWESTERN
WILCOX...HOUSTON...DOOLY AND PULASKI COUNTIES UNTIL 645 PM EDT...
AT 541 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG WINDS AHEAD OF A LINE OF THUNDERSTORMS ALONG A LINE EXTENDING
FROM EASTMAN TO NEAR COCHRAN TO NORTH OF HAWKINSVILLE TO NORTHEAST
OF UNADILLA TO DOOLING...MOVING NORTHEAST AT 30 MPH.
HAZARD...30 TO 40 MPH WIND PRECEDING RAIN OR LIGHTNING...AS WELL
AS INSIDE THE STORMS.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. STRONG
WINDS WILL OCCUR BEFORE ANY RAIN OR LIGHTNING. DO NOT
WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
DUBLIN...PERRY...FORT VALLEY...COCHRAN...EASTMAN...HAWKINSVILLE...
VIENNA...JEFFERSONVILLE...WARNER ROBINS...CENTERVILLE...BYRON...
UNADILLA...MONTEZUMA...EAST DUBLIN...CHESTER...MARSHALLVILLE...
DEXTER...DUDLEY... BYROMVILLE AND CADWELL.
LAT...LON 3203 8323 3206 8351 3203 8378 3219 8402
3254 8399 3256 8396 3255 8395 3262 8387
3268 8365 3266 8360 3269 8361 3278 8316
3274 8299 3254 8275 3201 8318
TIME...MOT...LOC 2141Z 210DEG 26KT 3222 8316 3232 8329 3237 8346 3234
8360 3225 8392Special weather statement, Jul 15, 6:03 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
603 PM EDT FRI JUL 15 2016
GAZ074-083-084-152245-
TWIGGS GA-WILKINSON GA-WASHINGTON GA-
603 PM EDT FRI JUL 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR TWIGGS...WILKINSON AND
SOUTHWESTERN WASHINGTON COUNTIES UNTIL 645 PM EDT...
AT 602 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM NEAR
TOOMSBORO TO SOUTHWEST OF JEFFERSONVILLE...MOVING NORTHEAST AT 20
MPH.
HAZARD...UP TO 40 MPH WIND...DIME SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
JEFFERSONVILLE...IRWINTON...MCINTYRE...TOOMSBORO...OCONEE...MARION...
DISTRICT PATH...FITZPATRICK...DRY BRANCH...HEBRON...RIPLEY...MYRICKS
MILL AND BULLARD.
LAT...LON 3274 8297 3256 8350 3280 8350 3295 8308
3295 8307 3296 8307 3302 8289
TIME...MOT...LOC 2202Z 227DEG 16KT 3277 8312 3263 8345The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 8:54 PM EDT | Special Weather Statement | FFC | Douglas | 51 min |
| Jul 15, 2:43 PM EDT | Special Weather Statement | FFC | Towns, Union | 47 min |
| Jul 15, 4:12 PM EDT | Special Weather Statement | FFC | Crisp | 48 min |
| Jul 15, 4:42 PM EDT | Special Weather Statement | FFC | Crisp, Wilcox | 48 min |
| Jul 15, 5:06 PM EDT | Special Weather Statement | FFC | Sumter, Webster | 39 min |
| Jul 15, 5:14 PM EDT | Special Weather Statement | FFC | Pulaski | 46 min |
| Jul 15, 5:43 PM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Dooly, Houston, Laurens, Peach and 2 more | 62 min |
| Jul 15, 6:38 PM EDT | Special Weather Statement | FFC | Houston, Peach, Twiggs, Washington, Wilkinson | 37 min |
| Jul 15, 7:14 PM EDT | Special Weather Statement | FFC | Bibb | 46 min |
| Jul 15, 7:59 PM EDT | Special Weather Statement | FFC | Emanuel | 31 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.